Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 25, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Dec 1, 2011, 3:44 AM MST. It took effect at Dec 1, 2011, 4:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 3:44 AM MST (10:44 UTC)
- In effect from
- Dec 1, 2011, 4:00 PM MST
- Expired
- Dec 2, 2011, 4:00 AM MST
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
180 WWUS74 KEPZ 011044 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 344 AM MST THU DEC 1 2011 ...A POWERFUL COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING WILL DELIVER STRONG WINDS TO SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS THIS EVENING AND OVERNIGHT... .A COMPLEX COLD SEASON STORM SYSTEM IS SETTING UP ACROSS THE SOUTHWEST. THE FIRST AFFECTS OF THIS EVENT WILL BE THE ARRIVAL OF A POTENT BACKDOOR COLD FRONT LATE THIS AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS. A STRONG AREA OF HIGH PRESSURE SAGGING SOUTH THROUGH THE CENTRAL U.S. PLAINS TODAY WILL FORCEFULLY PUSH A COLD CANADIAN AIRMASS INTO THE REGION FROM THE NORTHEAST. WIND SPEEDS IN EXCESS OF 30 MPH ARE EXPECTED TO SPREAD ACROSS THE SACRAMENT MOUNTAINS AFTER MID AFTERNOON...AND INTO THE RIO GRANDE VALLEY AROUND SUNSET. A FAIR AMOUNT OF BLOWING DUST MAY ALSO ARRIVE BEHIND THE FRONT. AREAS JUST WEST OF AREA MOUNTAINS... SUCH AS THE WEST SLOPES OF THE SACRAMENTO...FRANKLIN...ORGAN... HUECO MOUNTAINS AND AREA PASSES WILL SEE STRONGER WINDS. NMZ024-025-032-TXZ055-056-012300- /O.NEW.KEPZ.WI.Y.0025.111201T2300Z-111202T1100Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT... TIMBERON...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 344 AM MST THU DEC 1 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MST FRIDAY. * EVENT: STRONG NORTHEAST TO WEST WIND EVENT WITH SOME BLOWING DUST CAUSED BY A POWERFUL COLD FRONTAL PASSAGE. * WINDS: NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED LATE AFTERNOON AND OVERNIGHT. WEST SLOPES OF AREA MOUNTAINS AND PASSES WILL SEE STRONGER WINDS WITH 30 TO 40 MPH SUSTAINED WINDS AND GUSTS OVER 50 MPH. * TIMING: WINDS WILL FIRST STRENGTHEN OVER THE SACRAMENTO MOUNTAINS MID AFTERNOON. INCREASED WINDS WILL MOVE ACROSS THE TULAROSA BASIN LATE AFTERNOON. THE FRONT AND STRONGER WINDS WILL ARRIVE IN THE RIO GRANDE VALLEY AROUND SUNSET. FINALLY THE STRONG WINDS WILL SPREAD WEST ACROSS THE SOUTHERN DESERT LOWLANDS IN THE EARLY EVENING HOURS. WINDS WILL REMAIN STRONG OVERNIGHT...DIMINISHING EAST TO WEST IN THE EARLY MORNING HOURS. * LOCATION: SACRAMENTO MOUNTAINS AND TULAROSA BASIN. EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS. SOUTHERN PORTIONS OF DONA ANA AND LUNA COUNTIES IN SOUTHWEST NEW MEXICO. ESPECIALLY LOCATIONS LOCATED JUST WEST OF AREA MOUNTAIN RIDGES...AND AREA PASSES. * IMPACT: STRONG WINDS WILL MAKE VEHICLE HANDLING MORE DIFFICULT DUE TO CROSS-WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING NORTH/SOUTH ROUTES. IN ADDITION...SMALL UNSECURED OBJECTS SUCH AS HOLIDAY DECORATIONS...LAWN FURNITURE...AND OTHER SMALLER OBJECTS AROUND HOMES AND BUSINESSES MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
2 follow-up statements
069 WWUS74 KEPZ 011056 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 356 AM MST THU DEC 1 2011 ...A POWERFUL COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING WILL DELIVER STRONG WINDS TO SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS THIS EVENING AND OVERNIGHT... .A COMPLEX COLD SEASON STORM SYSTEM IS SETTING UP ACROSS THE SOUTHWEST. THE FIRST AFFECTS OF THIS EVENT WILL BE THE ARRIVAL OF A POTENT BACKDOOR COLD FRONT LATE THIS AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS. A STRONG AREA OF HIGH PRESSURE SAGGING SOUTH THROUGH THE CENTRAL U.S. PLAINS TODAY WILL FORCEFULLY PUSH A COLD CANADIAN AIRMASS INTO THE REGION FROM THE NORTHEAST. WIND SPEEDS IN EXCESS OF 30 MPH ARE EXPECTED TO SPREAD ACROSS THE SACRAMENT MOUNTAINS AFTER MID AFTERNOON...AND INTO THE RIO GRANDE VALLEY AROUND SUNSET. A FAIR AMOUNT OF BLOWING DUST MAY ALSO ARRIVE BEHIND THE FRONT. AREAS JUST WEST OF AREA MOUNTAINS... SUCH AS THE WEST SLOPES OF THE SACRAMENTO... FRANKLIN...ORGAN... HUECO MOUNTAINS AND AREA PASSES WILL SEE STRONGER WINDS. NMZ024-025-032-TXZ055-056-012300- /O.CON.KEPZ.WI.Y.0025.111201T2300Z-111202T1100Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT... TIMBERON...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 356 AM MST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MST FRIDAY... * EVENT: STRONG FRONTAL WINDS AND MINOR BLOWING DUST. * WINDS: NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH LATE THIS AFTERNOON AND OVERNIGHT. STRONGER WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS OVER WEST SLOPES OF AREA MOUNTAINS AND THROUGH MOUNTAIN PASSES. * TIMING: WINDS WILL FIRST STRENGTHEN OVER THE SACRAMENTO MOUNTAINS MID AFTERNOON. INCREASED WINDS WILL MOVE ACROSS THE TULAROSA BASIN LATE AFTERNOON. THE FRONT AND STRONGER WINDS WILL ARRIVE IN THE RIO GRANDE VALLEY AROUND SUNSET. FINALLY THE STRONG WINDS WILL SPREAD WEST ACROSS THE SOUTHERN DESERT LOWLANDS IN THE EARLY EVENING HOURS. WINDS WILL REMAIN STRONG OVERNIGHT...DIMINISHING EAST TO WEST IN THE EARLY MORNING HOURS. * LOCATION: SACRAMENTO MOUNTAINS AND TULAROSA BASIN. EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS. SOUTHERN PORTIONS OF DONA ANA AND LUNA COUNTIES IN SOUTHWEST NEW MEXICO. STRONGEST WINDS WILL BE OVER WEST SLOPES AND THROUGH PASSES. * IMPACT: STRONG WINDS WILL MAKE VEHICLE HANDLING MORE DIFFICULT DUE TO CROSS-WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING NORTH/SOUTH ROUTES. IN ADDITION...SMALL UNSECURED OBJECTS SUCH AS HOLIDAY DECORATIONS...LAWN FURNITURE...AND OTHER SMALLER OBJECTS AROUND HOMES AND BUSINESSES MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. USE EXTRA CAUTION WHILE DRIVING AND SECURE LOOSE OBJECTS. && $$
395 WWUS74 KEPZ 012231 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 331 PM MST THU DEC 1 2011 ...A POWERFUL COLD FRONTAL PASSAGE WILL GENERATE STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON AND OVERNIGHT... .A STRONG COLD FRONT WILL MOVE EAST TO WEST INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS LATE THIS AFTERNOON AND EARLY THIS EVENING. AN INTENSE PRESSURE GRADIENT BEHIND THE FRONT WILL GENERATE HIGH WINDS FROM THE EAST AND NORTHEAST AND WITH SUSTAINED WIND SPEEDS AROUND 30 MPH AND GUSTS AS HIGH AS 50 MPH ALONG WESTERN SLOPES AND MOUNTAIN PASSES. THE WINDS WILL CAUSE SOME BLOWING DUST WITH REDUCED VISIBILITIES OVER A FEW LOCATIONS. AREAS JUST WEST OF AREA MOUNTAINS... SUCH AS THE WEST SLOPES OF THE SACRAMENTO... FRANKLIN...ORGAN... HUECO MOUNTAINS AND AREA PASSES WILL SEE THE STRONGEST WINDS. NMZ024-025-032-TXZ055-056-020815- /O.CON.KEPZ.WI.Y.0025.111201T2300Z-111202T1100Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT... TIMBERON...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 331 PM MST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST FRIDAY. * WINDS: NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH LATE THIS AFTERNOON AND OVERNIGHT. STRONGER WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS OVER WEST SLOPES OF AREA MOUNTAINS AND THROUGH MOUNTAIN PASSES. * LOCATION: SACRAMENTO MOUNTAINS AND TULAROSA BASIN. EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS. SOUTHERN PORTIONS OF DONA ANA AND LUNA COUNTIES IN SOUTHWEST NEW MEXICO. STRONGEST WINDS WILL BE OVER WEST SLOPES AND THROUGH PASSES WHERE GUSTS TO 50 MPH MAY OCCUR. * IMPACT: STRONG WINDS WILL MAKE VEHICLE HANDLING MORE DIFFICULT DUE TO CROSS-WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING NORTH/SOUTH ROUTES. IN ADDITION...SMALL UNSECURED OBJECTS SUCH AS HOLIDAY DECORATIONS...LAWN FURNITURE...AND OTHER SMALLER OBJECTS AROUND HOMES AND BUSINESSES MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. USE EXTRA CAUTION WHILE DRIVING AND SECURE LOOSE OBJECTS. && $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:06 AM MST, 38 minutes earlier.
Area forecast discussion, Dec 1, 3:06 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
306 AM MST THU DEC 1 2011
.SYNOPSIS...
ANOTHER FAIR WEATHER DAY ACROSS THE BORDERLAND TODAY WITH MILD
TEMPERATURES AND A MIX OF SUN AND HIGH CLOUDS THIS AFTERNOON.
LATE THIS AFTERNOON A STRONG COLD FRONT WILL MOVE INTO THE RIO
GRANDE VALLEY FROM THE EAST AND PUSH WEST THROUGH THE EVENING.
THIS BOUNDARY WILL BRING STRONG WINDS AND SOME BLOWING DUST.
EARLY FRIDAY A STRONG LOW PRESSURE SYSTEM WILL APPROACH FROM THE
WEST AND MOVE ACROSS THE REGION FRIDAY THROUGH SATURDAY. THIS
DISTURBANCE WILL BRING WIDESPREAD PRECIPITATION ACROSS THE REGION
WITH THE POTENTIAL FOR HEAVY SNOW OVER THE MOUNTAINS FRIDAY AND
SATURDAY WITH MAINLY COLD RAIN AND POSSIBLY A MIX OF RAIN AND SNOW
TO THE LOWLANDS. THE SYSTEM WILL BE SLOW TO EXIT WITH ADDITIONAL
MOUNTAIN SNOW POSSIBLE THROUGH SUNDAY. BY MONDAY THE SYSTEM WILL
BE GONE WITH DRY AND CHILLY CONDITIONS REMAINING FOR MUCH OF NEXT
WEEK.
&&
.DISCUSSION...
NEAR TERM WEATHER FORECAST REMAINS CLEAR CUT AND FAIR FOR TODAY.
OUR AREA REMAINS AHEAD OF A COUPLE OF APPROACHING WEATHER FEATURES
WHICH WILL SIGNIFICANTLY IMPACT OUR REGION BEGINNING LATE THIS
AFTERNOON AND EVENING. TODAY ANOTHER MILD DAY WITH TEMPERATURES A
FEW DEGREES ABOVE NORMAL...WINDS SOUTHERLY..SKIES MOSTLY SUNNY. A
BIT BREEZY OVER WEST ZONES IN RESPONSE TO SURFACE TROUGHING AHEAD
OF AN APPROACHING UPPER LOW.
THIS AFTERNOON A BACKDOOR COLD FRONT AS A COLD CANADIAN AIRMASS
BEGINS TO PUSH THROUGH THE SACS AND INTO THE TULAROSA BASIN. THE
CURRENT POSITION AS OF 3AM LOOKS TO BE NEAR RATON, NM. THE ARRIVAL
INTO THE RIO GRANDE VALLEY LOOKS TO BE 3-5PM. THE SURFACE PRESSURE
PUSHING THE FRONT IS STRONG WITH A TIGHT GRADIENT BETWEEN IT AND A
TROUGH TO OUR WEST. THUS EXPECTING STRONG EASTERLY WINDS TO
PROVIDE FOR ADVISORY LEVEL WIND SPEEDS OVER THE EASTERN AND
SOUTHERN PORTIONS OF THE CWFA LATE THIS AFTERNOON AND INTO FRIDAY
MORNING. MUCH COOLER AIR WILL SPREAD ACROSS THE REGION WITH
TEMPERATURES FRIDAY THROUGH MONDAY REMAINING IN THE 40S AND 50S.
ALOFT TO OUR WEST A STRONG UPPER-LEVEL PACIFIC LOW HAS DROPPED
SOUTH TO LAS VEGAS, NV. THIS SYSTEM WILL SLOWLY BEGIN TO MOVE OUR
WAY THIS EVENING. THIS WILL BEGIN TO MOVE SOME FAVORABLE DYNAMICS/
INSTABILITY OVER AREAS NEAR THE AZ/NM BORDER ON THE FRONT SIDE OF
THE LARGE STORM SYSTEM. EXPECTING SOME PRECIPITATION TO BEGIN
OVERNIGHT AND INTO THE MORNING HOURS IN THE FAR WEST. WITH COLD
AIR FILTERING IN BEHIND THE FRONT...EXPECT SNOW LEVELS TO BE
AROUND 6000FT. FRIDAY AFTERNOON THE SYSTEM IS PROGED TO TRACK EAST
ACROSS AZ. THIS WILL SHIFT/SWEEP THE FOCUS OF PCPN EASTWARD ACROSS
OUR CWFA FRIDAY LATE MORNING THROUGH AT LEAST SATURDAY MORNING.
THE MODELS ARE BEGINNING TO CONVERGE ON A UNIFIED SOLUTION ALLOWING
BETTER CONFIDENCE ON THE THE RESULTANT WEATHER EFFECTS AND TIMING.
SOUTHERN LOWLANDS LOOK TO STAY TOO WARM TO GET ANYTHING BUT COLD
RAIN. THE ONLY EXCEPTION WOULD BE IF THE PCPN LINGERS INTO SAT
AFTN/EVE WHEN COLDER CONDITIONS ARRIVE. ALSO THE AREAS WITH THE
BEST CHANCE TO GET LOWLAND SNOW WOULD BE OVER SIERRA COUNTY AND
NORTHERN OTERO COUNTY. AS IT LOOKS NOW: FOR ELEVATIONS ABOVE
5000FT IT APPEARS THIS SYSTEM WILL LIKELY PROVIDE ACCUMULATING
SNOWFALL. EXPECTING 6-10" ABOVE 7.5KFT ELE...2-4" 6-7.5KFT ELE...
AND 1-2" 5-6KFT ELE. FLURRIES WITH DUSTINGS POSSIBLE BELOW 5KT
ELE.
THIS STORM WILL BE SLOW TO FULLY EXIT THE REGION. BUT THE BEST
DYNAMICS AND MOISTURE WILL SHIFT EAST BY MID MORNING SATURDAY.
THUS MUCH OF THE SOUTHERN AND WESTERN AREAS WILL LIKELY SEE A
SHARP DECREASE IN PCPN AS THE AREA OF FORCING CONTRACTS NORTH.
THUS AFTER SATURDAY MORNING EXPECT MAINLY THE AREA MOUNTAINS TO
SEE ANY FURTHER PCPN.
FURTHER OUT...MONDAY ONWARD WILL SEE A GENERALLY DRY DEEP
NORTHERLY FLOW PATTERN INTO THE REGION. THIS WILL KEEP THE
REGION DRY...BUT TEMPERATURES BELOW NORMAL FOR MOST OF NEXT WEEK.
&&
.AVIATION...VALID 01/12Z-02/12Z.
STRONG PACIFIC UPPER LOW WILL MOVE INTO SOUTHERN CALIFORNIA BY
THIS EVENING...THOUGH THE MAIN EFFECTS OF THIS SYSTEM WILL NOT
AFFECT OUR AREA UNTIL LATE THURSDAY NIGHT AND FRIDAY. EXPECT VFR
CONDITIONS TO DOMINATE OVER THE NEXT 24 HRS...WITH INCREASING HIGH
CLOUDS TOMORROW MORNING.
MEANWHILE... A STRONG BACKDOOR COLD WILL MOVE WEST OF THE SACRAMENTO
AND GUADALUPE MOUNTAINS AFTER 18Z THURSDAY. SCATTERED LOWER CLOUDS
WILL DEVELOP WITH UPSLOPE FLOW OVER THE SACRAMENTOS AND SLOWLY
INCREASING UPPER LEVEL MOISTURE.
EAST WINDS WILL INCREASE RAPIDLY BEHIND THE FRONT...LIKELY REACHING
AWW CRITERIA AT ELP DURING THE EVENING. EXPECT STRONG GUSTS OVER 40
KNOTS ALONG WEST-FACING MOUNTAIN SLOPES.
&&
.FIRE WEATHER...
A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA
THURSDAY AFTERNOON WHILE A STRONG BACKDOOR COLD FRONT WILL PUSH
INTO THE RIO GRANDE VALLEY THURSDAY EVENING. EAST WINDS BEHIND
THE FRONT COULD GUST OVER 40 MPH THURSDAY NIGHT ALONG WEST-FACING
MOUNTAIN SLOPES. MOISTURE FROM THE PACIFIC SYSTEM WILL BEGIN TO
MOVE INTO WESTERN NM ON FRIDAY....MOVING EAST OF THE AREA ON
SATURDAY. WITH COOLER AIR IN PLACE... SNOW LEVELS WILL DROP
BELOW 6000 FEET...AND EVEN LOWER AS THE UPPER LOW APPROACHES
SATURDAY MORNING. SIGNIFICANT MOUNTAIN SNOWFALL IS EXPECTED...
ESPECIALLY IN THE GILA REGION...WITH LIGHT ACCUMULATIONS POSSIBLE
EVEN IN THE LOWER DESERTS. MUCH COOLER TEMPERATURES WILL PREVAIL
INTO THE MIDDLE OF NEXT WEEK...WHEN MAX TEMPS MAY BE STUCK BELOW
50 EVEN IN THE LOWLANDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 66 39 53 37 54 / 0 10 30 60 20
SIERRA BLANCA TX 63 36 48 33 52 / 0 10 30 50 20
LAS CRUCES 65 37 51 31 52 / 0 10 40 60 20
ALAMOGORDO 62 32 47 28 47 / 0 20 40 70 20
CLOUDCROFT 43 23 31 22 32 / 10 30 40 90 30
TRUTH OR CONSEQUENCES 61 30 48 29 47 / 0 10 40 50 20
SILVER CITY 58 30 43 26 42 / 10 30 60 50 30
DEMING 66 36 51 32 51 / 0 10 40 50 20
LORDSBURG 65 35 52 33 51 / 0 30 50 50 20
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM MST FRIDAY FOR
NMZ024-025-032.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
SATURDAY FOR NMZ022.
WINTER WEATHER ADVISORY FROM 3 PM FRIDAY TO 11 PM MST SATURDAY
FOR NMZ025.
TX...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM MST FRIDAY FOR
TXZ055-056.
&&
14-BIRDHazardous weather outlook, Nov 30, 6:27 AM MST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 627 AM MST WED NOV 30 2011 NMZ022>025-030>032-TXZ055-056-011330- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 627 AM MST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BROAD HIGH PRESSURE OVER THE REGION TODAY WILL KEEP CONDITIONS DRY AND MILD. EXPECT SUNNY SKIES...TEMPERATURES A FEW DEGREES ABOVE NORMAL...AND LIGHT SOUTHERLY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH OF THURSDAY WILL BE NICE WITH MILD TEMPERATURES...FAIRLY LIGHT SOUTHWESTERLY FLOW...AND PARTLY SUNNY SKIES WITH INCREASING HIGH CLOUDS. THURSDAY AFTERNOON/EVENING BEGINS A TRANSITION TO A PERIOD OF UNSETTLED AND POTENTIALLY IMPACTING WEATHER. FIRST A STRONG COLD FRONT WILL ARRIVE FROM THE NORTHEAST. THIS FEATURE WILL ARRIVE WITH 25-35 MPH OR STRONGER WINDS AND POSSIBLY SOME BLOWING DUST. THURSDAY NIGHT INTO FRIDAY MORNING A DEEP UPPER-LEVEL PACIFIC STORM SYSTEM WILL MOVE TOWARDS THE REGION FROM THE WEST. THIS FEATURE WILL PROVIDE SOME INSTABILITY AND DYNAMICS WHICH WILL GIVE RISE TO INCREASING PRECIPITATION POTENTIAL OVER WESTERN PORTIONS OVERNIGHT. SNOW MOUNTAINS AND COLD RAIN BELOW 7000 FT. FRIDAY INTO SATURDAY WILL BE SIGNIFICANTLY COOLER WITH INCREASING RAIN AND SNOW CHANCES ACROSS THE ENTIRE REGION AS THE UPPER SYSTEM TRACKS OVER THE AREA. SNOW LEVELS WILL DROP TO UNDER 5000FT ON SATURDAY AND ANY PRECIPITATION THAT FALLS SATURDAY NIGHT ON THE STORMS BACKSIDE SHOULD FALL AS NOW AT ALL LOCATION. AS MUCH AS 5-10 INCHES OF SNOW IS POSSIBLE OVER AREA MOUNTAINS...WITH TRACE TO LIGHT LOWLAND ACCUMULATIONS. THE SYSTEM WILL EXIT THE REGION EARLY SUNDAY. THE REST OF THE PERIOD WILL BE FAIR AND CHILLY AS RIDGING ALOFT WORKS BACK OVER THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 5:33 AM MST | Winter Storm Watch | EPZ | 9 hr | |
| Dec 1, 2:26 PM MST | Winter Storm Warning | EPZ | 38 hr |
Nearby
Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.